# SDR MWEA020455

- Difficulty date: July 23, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,043 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 49125151
- Condition: Gouged
- Location: Lh 17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOVEL CLIP JUST AFT OF APB LEFT 17 LONGERON IS GOUGED.  --  REPAIRED GOUGE AND INSTALLED SHOVEL CLIP.
